# SDR ABXA2024042985

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,496 hours, 42,399 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 1897
- Condition: Malfunctioned
- Location: Eicas
- Part time: 502,674 hours, 1,096 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT MASTER CAUTION LIGHT & AURAL CAME ON CONTINUOUSLY. SPOILER ADVISORY MSG LATER APPEARED. SPOILERS AUTO DEPLOYED AT IDLE THRUST WHEN ARMED.INDICATED AND AC RETURNED TO GATE ,MAINTENANCE GROUNDED AC AND TROUBLSHOT FINDING  MULTIPLE DISAGREES BETWEEN COMPUTERS. RH EICAS FAULTY. R&R RH EICAS IAW B767 AMM 34-31-02. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME. SPOILERS OPS TEST GOOD IAW B767 AMM 27-61-00 AND RETURNED AC TO SERVICE
